# SDR IPXA2022021679052

- Difficulty date: January 25, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,176 hours, 15,911 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Part number: ADA775373
- Condition: Damaged
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LOWER FWD. CARGO CEILING SUPPORT INTERCOSTAL AT STA. X= -108.00 HAS DAMAGED HOLES.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. ADA7753 AND SRM 51-35-01. (MINOR)
